# SDR FDEA202203260696

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28483
- Aircraft time: 46,015 hours, 18,871 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148N31416
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING APU INLET DUCT TO F.O.M. THE AFT SIDE OF CUT STRAP WAS FOUND   EXFOLIATED. ACCOMPLISHED REPAIR IAW SRM 53-80-15-2R DETAIL I SHEET 2 ON AFT CUT OUT OF APU INLET AT   STA. 1825 BETWEEN STRINGERS 5 & 6 FOR CORROSION DAMAGE ON STRAP PART # 148N3141-6   EXFOLIATED OUT OF LIMITS.      MAJOR REPAIR
